# SDR 98ZZZX3343

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Condition: Delaminated
- Location: M/R
- Part time: 2,443 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIFTY HOUR INSPECTION FOUND M/R BLADE POTTING COMPOUND DELAMINATION AT OUTBOARD WEIGHT POCKET.
